# SDR JBGA200600001

- Difficulty date: January 4, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N460AN
- Make and model: Lear 60LEAR
- Aircraft serial: 127
- Aircraft time: 6,152 hours, 4,285 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 3500920
- Part serial: A386
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH BLEED AIR WARNING LIGHTS CAME ON, UNABLE TO EXTINGUISH USING CHECK LIST.  A/C WAS EN ROUTE TO SUN, DIVERTED TO BIL, LANDED SAFELY.  AIRCRAFT WAS REPARED.  REPLACED PN 310-32 SEALS AND PN 35009-20 CONTROL BOX.
